# SDR SWAA2023071056362

- Difficulty date: June 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 36 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-365502<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE : 26-JAN-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26- JAN-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[04] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 36 INCHES FROM FRONT SPAR AT RT HORIZONTAL IAW SRM B737-700 55-10-09-2R-5 REPAIR 5; SEE INDIVIDUAL SIGNOFF BELOW.;[05] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF BELOW.
